COMBIFLAM (ibuprofen/paracetamol) Coupons, Discounts & Cost

COMBIFLAM (ibuprofen/paracetamol) Coupons, Discounts & Cost
GenPills.to ( visit store )
1 0
Comments Off
Want to say something? Add Comment 

Combiflam (ibuprofen/paracetamol) Coupons, Discounts & Cost

Combiflam (ibuprofen/paracetamol) is a synthetic drug. One way to save money on the Combiflam (ibuprofen/paracetamol) retail cost regardless of income and insurance status is to use Combiflam (ibuprofen/paracetamol) coupons or discount cards from RXCoupons. Use our Combiflam (ibuprofen/paracetamol) coupons at your online pharmacy and receive up to 75% off the sale price each time you refill your prescription.

Combiflam (ibuprofen/paracetamol) formulation

Combiflam (ibuprofen/paracetamol) is a synthetic drug (nonsteroidal anti-inflammatory drug, non-narcotic analgesic agent) with anti-inflammatory, analgesic and antipyretic effect. The main active ingredients are: ibuprofen, paracetamol.

Combiflam main indications:
– Fever in acute respiratory diseases, flu and other infectious and inflammatory diseases.
– Pain syndrome (weak or moderate intensity), including: headache, toothache, migraine, neuralgia, myalgia, lumbago, fibrositis, arthralgia, rheumatoid arthritis, osteoarthritis, gout, spondylitis, pain in diseases of the upper respiratory tract, musculoskeletal pain (bruises, sprains, fractures, etc.), post-operative pain, tuberculosis.

Combiflam (ibuprofen/paracetamol) main contraindications

Be sure that you have no hypersensitivity to ibuprofen, paracetamol, acetylsalicylic acid or other NSAIDs, as well as other components of the drug.

The drug is forbidden in bronchial attack, hives, rhinitis associated with taking aspirin (salicylates) or other NSAIDs (complete or partial syndrome of intolerance to aspirin: rhinosinusitis, urticaria, polyps of the nasal mucosa, bronchial asthma).

Combiflam is not used after coronary artery bypass graft surgery, as well as in patients with active gastric bleeding, inflammatory bowel disease, cerebrovascular bleeding, severe renal or hepatic insufficiency, hyperkalemia.

Do not use Combiflam during pregnancy (3rd trimester) and lactation, as well as in children under the age of 12 years.

Combiflam precautions: diabetes mellitus, congestive heart failure, hypertension, coronary heart disease, cerebrovascular disease, dyslipidemia, peripheral vascular disease, smoking, hyperbilirubinemia, liver cirrhosis, liver or renal failure, nephrotic syndrome, pregnancy (trimesters I and II), elderly patients, gastric and duodenal ulcers, gastritis, leukopenia and anemia.

How should I use Combiflam (ibuprofen/paracetamol)?

The drug is taken after a meal.

Adults and children over 15 years should take 1 tablet 3-4 times a day at intervals of 6-8 hours (not more than 4 times a day).

Children from 12 to 15 years (body weight more than 40 kg): 1 tablet 3 times a day.

You must consult a doctor if the fever persists for more than 3 days.

The duration of treatment is determined by the doctor (depending on the therapeutic effect and the nature of the disease).

Combiflam (ibuprofen/paracetamol) possible side effects

Side effects are rare. In some cases, Combiflam (ibuprofen/paracetamol) may cause the following side effects:
Digestive disorders: nausea, vomiting, heartburn, abdominal pain, constipation, flatulence, loss of appetite, ulceration of the gastrointestinal mucosa, irritation or dryness of the oral mucosa.
Cardiovascular system: congestive heart failure, tachycardia, high blood pressure.
Hepatobiliary system: hepatitis.
Allergic reactions: skin rash (urticaria), itching, angioedema, anaphylactic shock, bronchospasm or dyspnoea, fever, Stevens-Johnson syndrome, toxic epidermal necrolysis, eosinophilia, allergic rhinitis.
Central and peripheral nervous system: headache, dizziness, insomnia, anxiety, nervousness and irritability, agitation, drowsiness, depression, confusion, hallucinations, aseptic meningitis (usually in patients with autoimmune diseases).
Blood: anemia, thrombocytopenia and thrombocytopenic purpura, agranulocytosis, leukopenia.
Respiratory system: dyspnea, bronchospasm.
Urinary system: acute renal failure, allergic nephritis, nephrotic syndrome (edema), polyuria, cystitis.
Other reactions: hearing loss, impaired vision (toxic optic neuritis, dry and irritated eyes, swelling of the conjunctiva).
You should immediately contact a doctor in case of accidental overdose.
Overdose symptoms: abdominal pain, nausea, vomiting, headache, tinnitus, metabolic acidosis, coma, acute renal failure, low blood pressure, bradycardia, tachycardia, hepatotoxicity (associated with paracetamol).

Combiflam (ibuprofen/paracetamol) interaction with other drugs

Phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants may increase the risk of severe hepatotoxic reactions.

Combiflam may reduce hypotensive activity of vasodilators and increase the effect of hypoglycemic drugs, indirect anticoagulants, antiplatelet agents, fibrinolytic agents (high risk of bleeding complications).

Antacids and cholestyramine may reduce the absorption of ibuprofen.

In case of concomitant administration, ibuprofen reduces inflammatory and antiplatelet effect of acetylsalicylic acid.

Thrombolytic drugs (alteplase, streptokinase, urokinase) and serotonin reuptake inhibitors (citalopram, fluoxetine, paroxetine, sertraline) increase the risk of serious gastrointestinal bleeding.

Ibuprofen increases the concentrations of cyclosporine.

Comments are closed.